# SDR EIA2004001

- Difficulty date: January 5, 2004
- Submitted: January 15, 2004
- Operation: Air carrier
- Aircraft: N480EV
- Make and model: Boeing 747121
- Aircraft serial: 20348
- Aircraft time: 110,296 hours, 23,771 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Escape Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING EMERGENCY LIGHT IN AISLE TO ESCAPE SLIDE INOP.  DMI ACCOMPLISHED.  ITEM TO REMAIN OPEN TILL FIXED.
